Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 293734, 19 pages
http://dx.doi.org/10.1155/2012/293734
Research Article

Positive Solutions for p-Laplacian Fourth-Order Differential System with Integral Boundary Conditions

1School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China
2Department of Mathematics and Statistics, Curtin University of Technology, Perth, WA 6845, Australia

Received 25 March 2012; Accepted 15 May 2012

Academic Editor: Cengiz Çinar

Copyright © 2012 Jiqiang Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiqiang Jiang, Lishan Liu, and Yonghong Wu, “Positive Solutions for p-Laplacian Fourth-Order Differential System with Integral Boundary Conditions,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 293734, 19 pages, 2012. https://doi.org/10.1155/2012/293734.